| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 12-nov-2018.With the following findings: during investigation, all the keys were responsive to user presses.The keypad cover was removed and there was contamination found under all the key contacts.The display was found to be dim and discolored.The battery compartment was found to be cracked.The battery compartment was found to be leaking and there was evidence of moisture corrosion in the battery compartment.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed contamination under the keypad buttons, a battery compartment crack, a dim/faded display, and moisture within the pump.This report is made based on results of investigation completed on 12-nov-2018.